# SDR A6WA200940035

- Difficulty date: January 23, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 12,899 hours, 11,984 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTING FROM 8 DEGREES TO 20 DEGREES, AIRSPEED 180 KNOTS.  OAT APPROXIMATELY 5 DEGREES CELSIUS.  CW FIM 27-50 FOUND FLAP CONTROL LEVER FAULT ON FECU.  REPLACED FLAP CONTROL LEVER IAW AMM 27-50.  RESET FLAP SYSTEM IAW AWAC SUP 98-018B.  OPS CHECK GOOD AT THIS TIME.
